# SDR AALA20170704002

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,783 hours, 42,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS A VERY DIM WHEN POWERED BY THE AB5-1 BATTERY PACK .  REMOVED AND REPLACED THE BATTERY PACK.  EMERGENCY LIGHTS OP CHECKED NORMAL.
